MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5532-G-513
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 03/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Additional information has been requested and if received, will be provided in the supplemental report upon completion of the investigation.
 
Event or Problem Description
Due to instability the insert was removed and replaced with new one.
 
Additional Manufacturer Narrative
An event regarding instability involving a triathlon insert was reported.The event was not confirmed.Method & results: device evaluation and results: a visual, functional and dimensional inspection could not be performed as the device was not returned.Medical records received and evaluation: no medical records or x-rays were made available for evaluation.Device history review: device history review indicated the devices accepted into final stock from the reported lot were free from discrepancies complaint history review: there has been no other event for the lot referenced.Conclusions: the event could not be confirmed nor the root cause determined because the devices were not returned for evaluation and insufficient information was provided.A capa trend analysis was conducted for the reported failure mode and concluded instability may result from other factors not necessarily related to the device.No further investigation for this event is possible at this time.If the devices and/or additional information are received, this investigation will be reopened and re-evaluated.
 
Event or Problem Description
Due to instability, the insert was removed and replaced with new one.

Brand Name
TRIATHLON PS X3 TIBIAL INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6482441
Report Number0002249697-2017-01201
Device Sequence Number850960
Product Code MBH
UDI-Device Identifier07613327050790
UDI-Public(01)07613327050790(11)160622(17)210630(10)945X2W
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Catalogue Number5532-G-513
Device Lot Number945X2W
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/14/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/11/2017
Supplement Report FDA Received Date05/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age53 YR
Patient Weight95